# SDR AT9900201

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 5714951503
- Condition: Damage
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AEROCORP, FL.  FOUND THE FORWARD CARGO DOOR LATCH SUPPORT FITTING REQUIRED REPLACEMENT.  INSTALLATION OF THE NEW FITTING REQUIRED TRIMMING OF THE DOOR INNER SKIN AROUND ONE OF THE LIGHTENING HOLES.  THE BEADED FLANGE AT THE LOWER CORNERS OF THE TRAPEZODIAL CUTOUT WERE TRIMMED IN ORDER TO INSTALL THE NEW LATCH SUPPORT FITTING.  REPAIR WAS ACCCOMPLISHED IAW DC9 SRM 52-05 FIG 7, 52-31-0 FIG 1, AND AERO CORP EO 99-1096.
